# SDR DALA12000566305

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN UPPER LOBE TENSION TIES AREA BS 1140 STRINGER-10L.  FOUND FRAME WEB AT STRINGER CUTOUT CRACKED.  MAINTENANCE REPAIR CARRIED OUT AS PER SRM 53-40-07 REPAIR 2 FIG 20.
